# SDR IPXA2016120211261

- Difficulty date: December 1, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 81,050 hours, 16,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SYS PRESS TO TEST IND INOP. OPERATE PER MEL 25-61-2 C/W DMP ITEM A. R&R L1 ENTRY DOOR REMOTE PRESSURE INDICATOR ASSY IAW 25-61-04-000-801 AND 25-61-04-400-801. OPS CK GOOD IAW 25-61-04-710-801. THIS CLEARS M591680.
